# SDR AALA201903275001

- Difficulty date: March 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 74,388 hours, 9,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13930
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE  BUSINESS CLASS,  SEAT ROWS 13-25 FAILED A 10 MINUTE FUNCTIONAL TEST.  REMOVED AND REPLACED THE POWER SUPPLY M33404 IAW AMM 31-51-06.
